Przejdź do treści
Czasopismo
Statistics & Probability Letters
Rok publikacji
2013
Status
Opublikowane
Date Published
10/2013
DOI
10.1016/j.spl.2013.05.035
Numer
10
Start Page
2337-2347
Tom
83
Abstrakt

The exponential rate of convergence for Markov operators is established. The operators correspond to continuous iterated function systems which are a very useful tool in some cell cycle models.

Ważne informacje

Rejestr Instytutów Naukowych: RIN-IV-3/98

NIP: 631-011-22-45

REGON: 000564702

Skrytka ePUAP: /IITISPAN/SkrytkaESP

e-doręczenia: AE:PL-33995-65265-VDDUI-33

PIC (Participant Identification Code): 951424501

Kontakt

Lokalizacja:

ul. Bałtycka 5
44-100 Gliwice

Telefon:

  • +48 32 231 73 19
  • +48 32 231 71 50
  • +48 32 330 23 89

Adres e-mail: office@iitis.pl